# SDR CALA2025121512109

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N47524
- Make and model: Boeing 737-9
- Aircraft serial: 64501
- Aircraft time: 16,351 hours, 5,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER FWD L/H EMERGENCY BATTERY PACK M1675 LIGTHING IS DETERIORATED.  REMOVED POWER SUPPLY BATTERY PACK M1675 IAW B737 AMM 33-51-06-96 0-802 STEP 4-D-(5) AND REPLACED BATTERY PACK M1675, OP TEST GOOD IAW B737 AMM 33-51-06-960-802 STEPS 4-D-(6) AND 4-D-(7)
